# SDR CALA2025050504434

- Difficulty date: April 30, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 69,433 hours, 30,563 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[LEVEL 0 CHRONIC]-FWD CARGO DOOR IND-DUE TO HISTORY, PLEASE CHECK THE 28WV AND 30WV PROX SW INDUCTANCE READINGS PER AMM 32-31-73- 820-008-A AND ADJUST PER AMM 52-71-00-820-003-A AND 52-71-00-820 -004-A AS NEEDED TO GET THE TARGET NEAR INDUCTANCE TO 5.8 MH.   PERFORMED INDUCTANCE CHECK OF PROX SENSORS PER AMM 32-31-73-820-008-A, 30WV AT 5.128 -MH, 28WV READ 5.444. ADJUSTED 28WV TO 5.85 -MH. FOUND ADJUSTING ROD FOR SENSOR 30WV BENT. REPLACED ADJUSTING ROD PER AMM 52-71-00-820-003-A, ADJUSTED TO SPEC TO 5.75 -MH. OPS CHECK OF FWD CARGO DOOR PER AMM 52-71-00-001-A. OPS CKS GOOD.
